Eigenvalues of composition combined with differentiation

Wolf, Elke (2016) Eigenvalues of composition combined with differentiation. Albanian J. Math., 10 (1). pp. 11-19.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/264

Actions (login required)

View Item View Item